Proceedings of the Japan Academy

Propagation of singularities of solutions for pseudodifferential operators with multiple characteristics and their local solvability

Sunao Ōuchi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 52, Number 2 (1976), 49-51.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518394

Digital Object Identifier
doi:10.3792/pja/1195518394

Mathematical Reviews number (MathSciNet)
MR0393772

Zentralblatt MATH identifier
0356.35079

Subjects
Primary: 35D10
Secondary: 35S99: None of the above, but in this section

Citation

Ōuchi, Sunao. Propagation of singularities of solutions for pseudodifferential operators with multiple characteristics and their local solvability. Proc. Japan Acad. 52 (1976), no. 2, 49--51. doi:10.3792/pja/1195518394. https://projecteuclid.org/euclid.pja/1195518394


Export citation

References

  • [1] Chazarain, J.: Propagation des singularity pour une classe d'operateurs a caracteristiques multiples et resolubilite locale. Ann. Inst. Fourier, 24, 203-223 (1974).
  • [2] Duistermaat, J. J., and Hormander, L.: Fourier integral operators. II. Acta Math., 128, 183-269 (1972).
  • [3] Matsumoto, W.: Local solvability of class of partial differential operators with multiple characteristics. Proc. Japan Acad., 51, 151-155 (1975).